English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Application of a discontinuous Galerkin finite element method to special relativistic hydrodynamic models

Qamar, S., & Yousaf, M. (2013). Application of a discontinuous Galerkin finite element method to special relativistic hydrodynamic models. Computers and Mathematics with Applications, 65(8), 1220-1232. doi:10.1016/j.camwa.2013.02.021.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-70F7-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-17D0-D
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Qamar, Shamsul1, 2, Author              
Yousaf, Muhammad 1, Author
Affiliations:
1COMSATS Institute of Information Technology, Dep. of Mathematics, Islamabad, Pakistan, ou_persistent22              
2Physical and Chemical Foundations of Process Engineering, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, DE, ou_1738150              

Content

show

Details

show
hide
Language(s):
 Dates: 2013
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1016/j.camwa.2013.02.021
Other: 32/13
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Computers and Mathematics with Applications
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Elmsford, N.Y. : Pergamon
Pages: - Volume / Issue: 65 (8) Sequence Number: - Start / End Page: 1220 - 1232 Identifier: ISSN: 0898-1221
CoNE: https://pure.mpg.de/cone/journals/resource/954928591984